# SDR ASOA20130814209V

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135ER
- Aircraft serial: 145504
- Aircraft time: 21,585 hours, 21,415 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE CARGO DOOR CUTOUT LOWER BEAM WAS FOUND TO BE CORRODED.  MX R & R THE BEAM IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
